# SDR AALA20121107003

- Difficulty date: November 6, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 44,088 hours, 15,118 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - CREW REPORTED FLAP ASYMMETRY EICAS WARNING ON APPROACH.  EMERGENCY DECLARED FLIGHT LANDED BOS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND INBOARD FLAP DRIVE UNIT OVER TORQUE INDICATOR TRIPPED.  RESET INDICATOR AND SERVICE FLAP TRANSMISSION.  SYSTEM GROUND CHECK NORMAL OPERATION.
